# SDR QXEA2017042000301

- Difficulty date: April 13, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 31,760 hours, 32,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT INBD CABIN SEAT TRACK AT Y9.25, BETWEEN X570.00 AND X612.00. REPLACED CABIN SEAT TRACK AT Y.925 BETWEEN X570.00 AND X612.00 WITH NEW IAW SRM 51-42-02-01 AND SRM 51-40-15-02-01 REV 16.
